MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP; IMPACTOR, ADAPTERS, BATTERY, BATTERY CHARGER

DEPUY SYNTHES PRODUCTS LLC KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP; IMPACTOR, ADAPTERS, BATTERY, BATTERY CHARGER
Model Number 1013-00-901
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the plastic head at the tip of the impactor device broke into two pieces.It was reported that the pieces were retrieved and discarded.It was reported that there were no delays in the procedure due to the event.It was not reported if a spare device was available for use.There was patient involvement reported.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: reporter¿s phone number was not provided.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi ¿ (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.A review of the device history was performed and no non-conformances were detected related to the reported condition.

Brand Name
KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP
Common Device Name
IMPACTOR, ADAPTERS, BATTERY, BATTERY CHARGER
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
TECHTRONIC INDUSTRIES MEDICAL
1428 pearman dairy rd
anderson SC 29625
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key15439664
Report Number1045834-2022-01256
Device Sequence Number12221292
Product Code GEY
UDI-Device Identifier00845384018629
UDI-Public00845384018629
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013-00-901
Device Catalogue Number1013-00-901
Device Lot NumberJJAN00019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown